# SDR IPXA1569647

- Difficulty date: October 6, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SLIDING WINDOW LOCKING HANDLE BINDING IN BOTH DIRECTIONS.  ADJUSTED LT (CAPT) SLIDING WINDOW IAW AMM 56-11-02-5.  2 WINDOW ADJUSTMENT/TEST SATISFACTORY IAW AMM.
